MAUDE Adverse Event Report: STRYKER SPINE-FRANCE UNIVISE SPINOUS PROCESS FIXATION PLATE, 40MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE UNIVISE SPINOUS PROCESS FIXATION PLATE, 40MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Model Number 48590040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/20/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the customer reported an issue with a 40mm plate.During the case, the implant was placed ready to be fixed.At this point, the surgeon, commented that the device was not compressing properly to fix to the spinous processes when he was rotating the instrument that is used to do so.The case was completed using another of the same implant.There were a couple of minutes surgical delay only.
 
Additional Manufacturer Narrative
No relevant manufacturing issue were found.The reported issue could not be confirmed.The exact root cause cannot be determined conclusively since the returned device was found functional.
 
Event or Problem Description

Brand Name
UNIVISE SPINOUS PROCESS FIXATION PLATE, 40MM
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6719993
Report Number0009617544-2017-00284
Device Sequence Number1246741
Product Code KWP
UDI-Device Identifier07613327065657
UDI-Public(01)07613327065657
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K122509
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48590040
Device Catalogue Number48590040
Device Lot Number165784
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2017
Initial Date Received by Manufacturer 06/21/2017
Supplement Date Received by Manufacturer06/21/2017
Initial Report FDA Received Date07/17/2017
Supplement Report FDA Received Date12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1